Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Tenovate ointment side effects

Premium Questions

doctor1 MD

From about three weeks I had some flue and I took Tavacin 500mg ( Levofloxacin ) and was surprised after 3 days there was a wound on the front of the penis(right side) I put the fucicort ointment for two ...

doctor1 MD

as it is a steroid and we all know steroid has lagre number of side effects. Doctor please let me know any safe ... the following medicine 1. Levocitrizine 10mg for 10 days 2. Allegra 180mg for 10 days 3. T-Bact Ointment 4. Tab ...

doctor1 MD

hi I am using ban a XXXXXXX ointement since long time (2 years).will that have any side effects.I feel I can see small holes on my checks..pls suggest me what to do...if I stop using it my skin ...

doctor1 MD

I have been taking Cremaffin initially for haemorrhoids and now for anal fissure for last several months.will it be harmful to me?What should I Do for my anal fissure.I have tried Diltigesic ointment ...

doctor1 MD

I was prescribed ketoconazole 200mg tablets ix per day for 10 days. the side effects of this drug ... prescribed nystatin ointment 15gm applied to my lips 2x per day. I'm worried about the ketoconazole. I have ...

Public Forum Discussions

doctor1 MD

I used tenovate cream to smoothen and lighten my skin (I am African with black skin) but got a thining side effect. please wat can I use to make my skin lighter (chocolate preferably), soft ...

doctor1 MD

Hello Doctor, Is there any side effects of Using TENOVATE-M cream. I am using it as I have dark ... in skin-leading to white/black patches? The below link shows alarming side effects. Is it true? https ...

doctor1 MD

poison ivy. I was having a reaction the prednisone and he has now prescribed an ointment named fluticasone. I m scared to use it because I don t want to experience the same side effects as the prednisone ...

doctor1 MD

the ointment. Gave him milk.no vomiting.is there any other side effects to look for? ...

doctor1 MD

...are there any chances of serious side effects other than increase in facial hair and skin thinning on prolonged ...Hi,I hve been using tenovate gn on my face since 7 yrs for the reason it gives fair complexion ...

doctor1 MD

prescribed -Melgain to be applied at night, Tenovate i the morning after bath and Crolim in the afternoon. Is it because of side effect of one of the medicines, as only the area where I apply medicine has getting ...

doctor1 MD

hi I have been affected with jock itch for 6 months. There time where it recover but it reoccur back. I have been using steriod oinment and oral medicine for quite sometimes however, lately, I have stopped using the steroid oinment as it make my...

doctor1 MD

Hii m using erytop ointment near my eyes from the nose side....mns between the both eyes in the mid.....I want to 9 about the side effects. ......and also want to known that m having small types of pimples ...

doctor1 MD

swallowed. should i take her to her gp? Also what could possible side effects be from ingesting it? ...my 2 year old daughter has just ingested some doktozin ointment, i have got as much out of her ...

doctor1 MD

warned that lightening would be a side effect. ...I was prescribed Clobetasol Propionate Ointment for my hands, as they re severely dry and cracked ...

Mobile Questions and Answers

doctor1 MD

doctor1 MD